MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER
Model Number AR-T10E
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device had slice in the cord.The issue occurred during reprocessing.There was no patient involvement.
 
Additional Manufacturer Narrative
The device has been returned for evaluation and the investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was returned to olympus for evaluation and the customer's allegation was not confirmed.The device underwent a visual inspection and functional tests and passed all functional and leak tests.A device history review (dhr) was not completed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19040010
Report Number3002808148-2024-31924
Device Sequence Number8565695
Product Code GCJ
UDI-Device Identifier04953170023729
UDI-Public04953170023729
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-T10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown